# SDR UIEA2020120802536

- Difficulty date: December 7, 2020
- Submitted: December 9, 2020
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 93,138 hours, 20,554 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Circuit Card
- Part number: 285T009311
- Part serial: D02376
- Condition: Malfunctioned
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK OFF LIGHT INTERMITTENTLY ON WITH PACK OPERATING, PACK RESET SWITCHES, BOTH PACKS OPERATIVE.  TRANSFERRED TO MDDR 139115, IAW MEL 21-52-01A, CAT C.  REMOVED AND REPLACED FLOW CONTROL CARD ASSEMBLY, IAW AMM 21-51-09.  PACK OFF LIGHT OPERATIONS CHECK GOOD.  NO FURTHER DEFECTS NOTED.  THIS CLEARS DMI 139115.  T/S PER WDM 21-51-11.
